MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY OLYMPUS 25GA - BOX 5; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY OLYMPUS 25GA - BOX 5; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00558251
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block g4: premarket / 510(k) #: k163248 & k151895.Block h6: imdrf device code a0501 is being used to capture the reportable issue of distal tip broke.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary needle was used in the airway during procedure on (b)(6) 2024.During the procedure, the distal tip broke after biopsying a lymph node.The procedure was completed using another expect pulmonary needle.There were no reported patient complications as a result of this event.

Brand Name
EXPECT PULMONARY OLYMPUS 25GA - BOX 5
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20925535
Report Number3005099803-2024-06274
Device Sequence Number8320352
Product Code EOQ
UDI-Device Identifier08714729861447
UDI-Public08714729861447
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558251
Device Catalogue Number5825-5
Device Lot Number0034956000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown